# SDR SWAA2022012582529

- Difficulty date: May 17, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; RH STA 767 TO 787; SHIELD HAS MULTIPLE AREAS OF CORROSION / REMOVED CORROSION FROM SHIELD FROM ST 767 TO 787 ON R/H SIDE ORG THICKNESS .050'; REMAINING .033' LOSS .017'; FOUND SHIELD TO BE OUT OF LIMITS. REMOVED OUT OF LIMITS SHIELD. LOCATED AND DRILLED NEW SHIELD AND INSTALLED NEW SHIELD FROM STA 767 TO 787 IN RH SIDE OF AFT CARGO WET WITH SEALANT. APPLIED CIC TO SHIELD IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; SRM 53-60-15-01-1; SRM 51-40-05-0G-0; DWG 146A0081 DWG 146A8320; AMM 51-21-91-620-802
